Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pookiedollface

Initial breakout with Duac??

I started taking Duac last Tuesday & stopped on Monday night. I noticed that my skin on my chest & neck were horrible. Has this happened to you? My skin was much better before I started taking it.

Share this post


Link to post
Share on other sites

i bet this happened because you are leaving the medication on too long when you first start it. How long are you leaving it on for? If in your first week it's more than 1/2 hour, you're going to look like a tomato!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×